# SDR MASA200600411

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,763 hours, 5,292 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7384 CAE - SSCU2 FAULT.  MAINTENANCE REMOVED AND REPLACED THE SSECU.
